# SDR YENA2025072300756

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 8,214 hours, 1,499 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1718201
- Part serial: AAPT001841
- Condition: Failed
- Location: Generator Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#687, BOS-LAX. (ETOPS) AC GEN CLASS 2 MX MSG ( CLASS II MX MSG - GPCU OR AC GEN ); REMOVED AND REPLACED ENG2 IDG PER AMM 24-21-51 OPS CHK GOOD.  PLACARD REMOVED.
